# SDR CA010703013

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,312 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,528 hours, 3,146 cycles
- Component: Tail Rotor, Snias, 355A12005004
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) T/R BLADES WERE SUBJECTED TO A MINOR CONTACT ON THE OUTBOARD SKIN AREA WITH A PINE BOUGHT IN SLOW FORWARD FLIGHT, A/C THEN LANDED TO INSPECT THE BLADES. BLADES WERE REMOVED TO HAVE CRACKS IN THE FILLER AROUND THE EDGE OF THE TABS REPAIRED ( WARRANTY WORK) AND ALSO TO FURTHER INSPECT AND REPAIR MINOR BLADE DAMAGE.
